Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)


Solving sequential conditions by finite-state strategies

Authors: J. Richard Büchi and Lawrence H. Landweber
Journal: Trans. Amer. Math. Soc. 138 (1969), 295-311
MSC: Primary 90.70; Secondary 68.00
MathSciNet review: 0280205
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 90.70, 68.00

Retrieve articles in all journals with MSC: 90.70, 68.00

Additional Information

PII: S 0002-9947(1969)0280205-0
Article copyright: © Copyright 1969 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia